# SDR DALA2023031802045

- Difficulty date: March 18, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CORROSION AND CRACK ON LH CUSP WEB (UPPER-LOWER SURFACE) STA. Y= 636 TO Y=655 AT PASSENGER CABIN. CORRECTIVE ACTION: LH CUSP WEB ON STA. Y=636 TO Y=655 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 FIGURE 210 AND B717-200 SRM 51-41-02-0G. (LP 2676120)
